Solvable Extensions of Some Nondensely Defined Operators and the Resolvents of These Extensions
- 15 Downloads
In terms of abstract boundary conditions, we study a class of extensions of finite-dimensional restrictions of closed densely defined linear operators acting in Hilbert spaces. By the methods of the theory of linear relations, we find the resolvent sets and construct the resolvents of the analyzed extensions. The set of these extensions is parameterized by a certain auxiliary operator. In the case where this operator is normally solvable, we present certain improvements of the basic results.
Unable to display preview. Download preview PDF.
- 1.M. I. Vishik, “On the general boundary-value problems for elliptic differential equations,” Trudy Mosk. Mat. Obshch., 1, 187–246 (1952).Google Scholar
- 3.T. Kato, Theory of the Perturbations of Linear Operators [Russian translation), Mir, Moscow (1972).Google Scholar
- 4.A. N. Kochubei, “The extensions of a nondensely defined symmetric operator,” Sib. Mat. Zh., 18, No. 2, 314–320 (1977); English translation: Sib. Math. J., 18, No. 2, 225–229 (1977).Google Scholar
- 5.M. A. Krasnosel’skii, “On self-adjoint extensions of Hermitian operators,” Ukr. Mat. Zh., No. 1, 21–38 (1949).Google Scholar
- 6.V. E. Lyantse and O. G. Storozh, Methods of the Theory of Unbounded Operators [in Russian], Naukova Dumka, Kiev (1983).Google Scholar
- 7.М. M. Malamud, “On one approach to the theory of extensions of nondensely defined Hermitian operators,” Dokl. Acad. Nauk Ukr. SSR, No. 3, 20–25 (1990).Google Scholar
- 9.O. H. Storozh, Methods of the Theory of Extensions and Differential-Boundary Operators [in Ukrainian], Doctoral-Degree Thesis (Physics and Mathematics), Lviv (1995).Google Scholar
- 10.A. V. Štraus, “On the extensions and the characteristic function of a symmetric operator,” Izv. Acad. Nauk SSSR, Ser. Mat., 32, No. 1, 186–207 (1968); English translation: Math. USSR-Izv., 2, No. 1, 181–203 (1968).Google Scholar
- 12.Yu. M. Arlinskiĭ, S. Hassi, Z. Sebestyén, and H. S. V. de Snoo, “On the class of extremal extensions of a nonnegative operator,” in: L. Kérchy, I. Gohberg, C. I. Foias, and H. Langer (editors), Recent Advances in Operator Theory and Related Topics, Operator Theory: Advances and Applications, Vol. 127, 41–81 (2001).Google Scholar
- 17.S. Hassi, H. S. V. de Snoo, A. E. Sterk, and H. Winkler, “Finite-dimensional graph perturbations of self-adjoint Sturm–Liouville operators,” in: Operator Theory, Structured Matrices, and Dilations. Tiberiu Constantinescu Memorial Volume, Theta Foundation, Bucharest (2007), pp. 205–226.Google Scholar
- 20.M. M. Malamud and V. I. Mogilevskii, “On extensions of dual pairs of operators,” Dopov. Nats. Acad. Nauk Ukr., No. 1, 30–37 (1997).Google Scholar